# SDR SWAA2019012828892

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 42,387 hours, 29,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P400021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY FLASHLIGHT INOP.  R&R BATTERY PER SIP.
